Smoothing for nonlinear stochastic boundary value processes

ShinIchi Aihara, Arunabha Bagchi

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationSystems and Networks: Mathematical Theory and Applications
    Place of PublicationRegensburg, Germany
    Pages31-34
    Number of pages4
    Publication statusPublished - 2 Aug 1994

    Keywords

    • METIS-141715

    Cite this

    Aihara, S., & Bagchi, A. (1994). Smoothing for nonlinear stochastic boundary value processes. In Systems and Networks: Mathematical Theory and Applications (pp. 31-34). Regensburg, Germany.